# SDR UPS99829899

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PDC, AIRCRAFT EMERGENCY LIGHT WOULD NOT TEST.  REMOVED AND REPLACED EMERGENCY BATTERY PACK PER MM 33-50-01, OP CK GOOD.
